# SDR 20001109SH040

- Difficulty date: October 31, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N90609
- Make and model: Piper PA60600
- Aircraft serial: 600320118
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 200012001
- Condition: Cracked
- Location: Lt Wing Aft
- Part time: 12,948 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FORWARD AND AFT WING FITTINGS CRACKED.  THIS AIRCRAFT HAS HIGH AFTT AND THE CRACKS WERE DISCOVERED WHILE PERFORMING AEROSTAR SB 600-136.  (X)
